# SDR FDEA202207141722

- Difficulty date: July 14, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tear Strap
- Part number: ACA3058509
- Condition: Out Of Position
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING DOUBLER REPAIR AT FUSELAGE SKIN STATION 675 LONGERON 50   RIGHT HAND, FOUND TEAR STRIP (PART NUMBER: ACA3058-509) AT FORWARD CARGO   COMPARTMENT STATION 675 BETWEEN LONGERON 50 RIGHT HAND TO LONGERON 51 RIGHT   HAND WITH SHORT EDGE MARGIN FORWARD CARGO COMPARTMENT STATION 675 BETWEEN LONGERON 50 RIGHT HAND TO   LONGERON 51 RIGHT HAND TEAR STRIP WITH SHORT EDGE MARGIN CARRIED OUT REPAIR IN   ACCORDANCE WITH SRM 53-00-07-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFED AS MAJOR PER   GMM 6-2-100.
